# SDR CALA9900789

- Difficulty date: June 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17085
- Make and model: Doug DC-10-30
- Aircraft serial: 47957
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Ws 433-455
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 CRACK IN RT WING LOWER SKIN LEADING EDGE STRAP BETWEEN STA XORS 433 AND XORS 455.  A NEW STRAP WAS INSTALLED IAW DRAWING ARB2935 AND SRM 51-31-01.
